“( ECRB ) T:Tell me how you feel coming in here today ( CRB2 ) C: Well, to be honest, I was nervous. Sometimes I feel worried about how things will go, but I am really glad I am here. ( TCRB2 ) T: That’s great. I am glad you’re here, too. I look forward to talking to you. ( CRB1 ) C: Whatever, you always say that. (becomes quiet). I don’t know what I am doing talking so much. ( TCRB1 ) T: Now you seem to be withdrawing from me. That makes it hard for me to give you what you might need from me right now. What do you think you want from me as we are talking right now?”. 
Ever since SSRIs were first created and marketed, clinicians have had to deal with the fallout of the occasional patient who not only didn’t respond correctly to the medication, but had intense, violent, and sometimes suicidal reactions to the drugs. In most cases, these problems were quickly resolved by stopping or altering the medication given. Suicide was uncommon in these cases, but there was no doubt that the drug did create an intense reaction in some younger patients. The presence of bipolar spectrum disorder in these individuals might indeed have been a contributing factor.